Zeitschrift für Analysis und ihre Anwendungen   EMIS ELibM Electronic Journals

Zeitschrift für Analysis
und ihre Anwendungen
Vol. 18, No. 1, 1999 · Contents

Journal Home

All Journals

ELibM Home



F. Camilli:
A Note on Convergence of Level Sets

D. D. Ang, R. Gorenflo and D. D. Trong:
A Multi-Dimensional Hausdorff Moment Problem: Regularization by Finite Moments

A. Plichko and V. Shevchik:
On Restriction Properties of Multiplication Operators

M. T. Nair:
On Morozov's Method for Tikhonov Regularization as an Optimal Order Yielding Algorithm

F. Fidaleo and T. Isola:
The Canonical Endomorphism for Infinite Index Inclusions

G. Prokert:
On Evolution Equations for Moving Domains

Z. Kamont:
Hyperbolic Functional-Differential Equations with Unbounded Delay

C. J. Tian and B. G. Zhang:
Frequent Oscillation of a Class of Partial Difference Equations

J. Turo:
Existence and Uniqueness of Solutions to a Class of Stochastic Functional Partial Differential Equations via Integral Contractors

A. Fakharzadeh J. and J. E. Rubio:
Global Solution of Optimal Shape Design Problems

Publication date for this issue: 25 Apr 2000. This page was last modified: 9 Nov 2001.

© 2000 Heldermann Verlag
© 2000--2001 ELibM for the EMIS Electronic Edition